# SDR DHLA200700082

- Difficulty date: December 14, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 59,134 hours, 32,873 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Flap
- Component: Fore Flap
- Component part number: 6521630174
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 520, RT WING INBOARD FORE FLAP DAMAGED.  REMOVED AND REPLACED RT INBD FORE FLAP. OP CK GOOD. IAW AMM 27-51-01. AIRCRAFT WAS GROUNDED
